Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on a paper of Hobby and Wright


Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 13 (1962), 80-81
MSC: Primary 20.56
DOI: https://doi.org/10.1090/S0002-9939-1962-0133369-2
MathSciNet review: 0133369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Hall, The theory of groups, New York, Macmillan, 1959. MR 0103215 (21:1996)
  • [2] C. Hobby and C. R. B. Wright, A generalization of a theorem of N. Itô on p-groups, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 707-709. MR 0122879 (23:A211)
  • [3] N. Itô, On a theorem of L. Rédei and J. Szép concerning p-groups, Acta Sci. Math. Szeged. vol. 14 (1952) pp. 186-187. MR 0048441 (14:14b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.56

Retrieve articles in all journals with MSC: 20.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133369-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society